Weak convergence of the extreme values of independent random variables in banach spaces with unconditional bases
Abstract
We generalize well-known results concerning the weak convergence of maxima of real independent random variables to the case of random variables taking values in the Banach spaces with unconditional bases.Downloads
Published
25.06.1996
Issue
Section
Research articles
How to Cite
Matsak, I. K. “Weak Convergence of the Extreme Values of Independent Random Variables in Banach Spaces With Unconditional Bases”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 805-12, https://umj.imath.kiev.ua/index.php/umj/article/view/5280.